# SDR UALA2009112303639

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 46,909 hours, 13,034 cycles
- Engine: Pwa PW2037
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5007246B
- Part serial: 213
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL LEAKING FROM FUEL PUMP PARTING SURFACE AT 20 DROPS PER MIN.  REMOVED FUEL PUMP AND CONTROL TOGETHER AS A UNIT.  INSTALLED SERVICEABLE FUEL PUMP AND RE-INSTALLED FUEL CONTROL.
